# SDR SWAA2022052503860

- Difficulty date: May 4, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 26,974 hours, 12,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY THRESHOLD AT RBL 24 BS 440+3; RBL 28 BS 460+10; RBL 28 BS 460+13; RBL 28 BS 460+18; RBL 28 BS 480; RBL 23 BS 480+10. EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 460+10' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.045' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-1. VERIFIED SRM 53-30-15-1A-1 IS APPLICABLE. VERIFIED FWD CARGO BAY THRESHOLD WEB CORROSION REWORK IS OUT OF LIMITS PER SRM 53-30-15-1A-1. LOCATED AND DRILLED NEW SUB THRESHOLD WEB BS 440 TO 492 PER SRM 51-40-05-0G-0 AND DWG 143A8330. INSTALLED THRESHOLD WEB ON FWD CARGO BAY BS 440 TO 492 PER SRM 51-40-02-0G-0 AND DWG 143A8330
